# SDR 9607639153

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8912E
- Make and model: Doug DC-9-14
- Aircraft serial: 45829
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted Out
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND LEFT OVERWING EMERGENCY EXIT EMERGENCY LIGHT INOPERATIVE.  FOUND SHORT IN LIGHT ASSEMBLY.  REPLACED LIGHT ASSEMBLY AND OPERATIONAL CHECK GOOD.
